# SDR MWEA040082

- Difficulty date: May 24, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N913ME
- Make and model: Boeing 717-200
- Aircraft serial: 55177
- Aircraft time: 1,374 hours, 793 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Inoperative
- Location: Flight Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

CREW REPORTED COLUMN DISCONNECT.  RECONNECTED CONTROL COLUMN, OPERATIONS CHECK GOOD.
